# SDR ASMF201309006

- Difficulty date: September 1, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 70 hours, 101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pump
- Part number: 7011038H02
- Part serial: 2129520090
- Condition: Leaking
- Part time: 70 hours, 101 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 7 DAY CHECK, DETECTED COOLING LIQUID LEAK IN THE INTEGRATED COOLING PUMP PACKAGE.   INTEGRATED COOLING PUMP PACKAGE WAS REPLACED IAW AMM 21-53-10, DMC-B787-A-21-53-10-00A-520A-A AND DMC B787-A-21-53-10-00A-720A-A, TESTED CORRECT.
